# SDR GUU2001F00000

- Difficulty date: April 24, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Wire
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9453 - NAS-MIA - DURING FLIGHT, LEFT ENGINE FIRE BOTTLE DISCHARGE LIGHT ILLUMINATED.  SECURED WIRE AT LEFT ENGINE FIRE BOTTLE.  (M)
